# SDR P2EA98304

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65464542
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT AILERON DELAMINATED, DEFECT SIZE TOTAL 20 SQUARE INCH.  REPAIRED RIGHT AILERON PER COOPESA EO COO-3-57-703-98 DATED NOV 27, 1998.  (M)
